- -

On Factorised Finite Groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On Factorised Finite Groups

Show full item record

Ballester-Bolinches, A.; Li, Y.; Pedraza Aguilera, MC.; Su, N. (2020). On Factorised Finite Groups. Mediterranean Journal of Mathematics. 17(2):1-7. https://doi.org/10.1007/s00009-020-1500-1

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/176210

Files in this item

Item Metadata

Title: On Factorised Finite Groups
Author: Ballester-Bolinches, A. Li, Y. Pedraza Aguilera, María Carmen Su, Ning
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] A subgroup H of a finite group G is called P-subnormal in G if either H = G or it is connected to G by a chain of subgroups of prime indices. In this paper, some structural results of finite groups which are factorised ...[+]
Subjects: Finite group , Factorised group , W-supersoluble group , P-subnormal subgroup
Copyrigths: Reserva de todos los derechos
Source:
Mediterranean Journal of Mathematics. (issn: 1660-5446 )
DOI: 10.1007/s00009-020-1500-1
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00009-020-1500-1
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-095140-B-I00/ES/GRUPOS: ESTRUCTURA Y APLICACIONES/
info:eu-repo/grantAgreement/NSF//11401597/
info:eu-repo/grantAgreement/Generalitat Valenciana//Prometeo%2F2017%2F057//Grupos y semigrupos: estructura y aplicaciones/
Thanks:
The first and third authors are supported by the grant PGC2018-095140-B-I00 from the Ministerio de Ciencia, Innovacion y Universidades and the Agencia Estatal de Investigacion, Spain, and FEDER, European Union and by ...[+]
Type: Artículo

References

Alejandre, M.J., Ballester-Bolinches, A., Cossey, J., Pedraza-Aguilera, M.C.: On some permutable products of supersoluble groups. Rev. Mat. Iberoam. 20, 413–425 (2004)

Amberg, B., Franciosi, S., de Giovanni, F.: Products of groups. In: Oxford Mathematical Monographs. The Clarendon Press, New York (1992)

Asaad, M., Shaalan, A.: On the supersolvability of finite groups. Arch. Math. (Basel) 53(4), 318–326 (1989) [+]
Alejandre, M.J., Ballester-Bolinches, A., Cossey, J., Pedraza-Aguilera, M.C.: On some permutable products of supersoluble groups. Rev. Mat. Iberoam. 20, 413–425 (2004)

Amberg, B., Franciosi, S., de Giovanni, F.: Products of groups. In: Oxford Mathematical Monographs. The Clarendon Press, New York (1992)

Asaad, M., Shaalan, A.: On the supersolvability of finite groups. Arch. Math. (Basel) 53(4), 318–326 (1989)

Ballester-Bolinches, A., Esteban-Romero, R., Asaad, M.: Products of finite groups. In: de Gruyter Expositions in Mathematics, vol. 53. Walter de Gruyter GmbH & Co. KG, Berlin (2010)

Ballester-Bolinches, A., Ezquerro, L.M.: Classes of finite groups. In: Mathematics and its Applications, vol. 584. Springer, Dordrecht (2006)

Ballester-Bolinches, A., Fakieh, W.M., Pedraza-Aguilera, M.C.: On products of generalised supersoluble finite groups. Mediterr. J. Math., 16(2):46, 7 (2019)

Ballester-Bolinches, A., Pérez-Ramos, M.D.: A question of R. Maier concerning formations. J. Algebra 182(3), 738–747 (1996)

Carocca, A.: On factorized finite groups in which certain subgroups of the factors permute. Arch. Math. (Basel) 71, 257–261 (1998)

Doerk, K., Hawkes, T.: Finite soluble groups. In: De Gruyter Expositions in Mathematics, vol. 4. Walter de Gruyter & Co., Berlin (1992)

Vasil’ev, A.F., Vasil’eva, T.I., Tyutyanov, V.N.: On the finite groups of supersoluble type. Sib. Math. J. 51(6), 1004–1012 (2010)

Vasil’ev, A.F., Vasil’eva, T.I., Tyutyanov, V.N.: On the products of $$\mathbb{{P}}$$-subnormal subgroups of finite groups. Sib. Math. J. 53(1), 47–54 (2012)

Vasil’ev, A.F., Vasil’eva, T.I., Tyutyanov, V.N.: On K-$$\mathbb{{P}}$$-subnormal subgroups of finite groups. Math. Notes 95(3–4), 471–480 (2014)

Vasil’ev, A.F., Vasil’eva, T.I., Tyutyanov, V.N.: Finite widely c-supersoluble groups and their mutually permutable products. Sib. Math. J. 51(3), 476–485 (2016)

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record